# SDR SWIA200820415

- Difficulty date: November 11, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 15,568 hours, 13,592 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 200302040
- Condition: Smoke
- Location: Right
- Part time: 13,653 hours, 11,999 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

FLT 6514 - SMOKE TOILET MESSAGE AND SMOKE IN CABIN.  REPLACED RIGHT ACM,
